# SDR DALA2023112209655

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 52,872 hours, 26,130 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 VHF 1 UPPER ANTENNA DAMAGED. CORRECTIVE ACTION: REMOVED & REPLACED ELT ANTENNA PER B757 AMM 23- 24. (8946874)
